# SDR VTZA97707

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Bagg Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6182 - TYS-IAD - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO POD BAGGAGE COMPARTMENT SMOKE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 50429, MEL 52-3.  MAINTENANCE CLOSED DMI 50429 ON 12-25-97 BY REMOVING AND REPLACING SMOKE DETECTOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
